# SDR JBXA0000191

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 683 hours, 623 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 567
- Condition: Intermittent
- Location: Horizontal Stab
- Part time: 683 hours, 623 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO MANUAL OR AUTOPILOT STABILZER TRIM AFTER T/O.  NO ASSOCIATED CAUTIONS.  MOMENTARY STAB CH 1 INOP STATUS MESSAGE, F/O HAD MOMENTARY TRIM.  REMOVED AND REPLACED STAB TRIM ACTUATOR IAW AMM 27-42-01.  OPS CHECK GOOD.
